# SDR AALA201709229035

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 75,447 hours, 10,703 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 3405
- Condition: Faulty
- Location: First Officer'S
- Part time: 54,516 hours, 19,121 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS DURING TAKEOFF,  THE FIRST OFFICER`S SPEED TAPE INDICATION DISAPPREAD AND TURNED RED.  REJECTED TAKE OFF AT 90 KNOTS.   REPLACED ADIRU.
